Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Recommended Posts

I am curious about  odd behavior I am experiencing.  last year, I had a Hypersexuality and ICD issue with Agonists.  I immediately quit it one night and never took again

The odd part is about a year later, I find myself doing things  and I don't know why.  It seems irrational.  Has anybody ever heard of this?

Share this post


Link to post
Share on other sites

thanks for making fun of my post even though it doesn't make sense.   I see no double questions.   I am seriously suffering and its a wonder I would ever come back here.  Geez!!

 

Share this post


Link to post
Share on other sites

Speak to your MDS or post on the ask the doctor forum here. They may give you some guidance.

 

Good luck

 

 

Edited by LAD
  • Like 1

Share this post


Link to post
Share on other sites

Your topic was posted twice but one has now been deleted.   It was ironic that your question was about repeating things.  I re-read what you asked and it's too vague to know what you are talking about.  You need to give examples please or else we are pretty clueless or at least I am. :unsure:

Share this post


Link to post
Share on other sites
On 10/2/2017 at 2:53 PM, MurrayPD2 said:

I am curious about  odd behavior I am experiencing.  last year, I had a Hypersexuality and ICD issue with Agonists.  I immediately quit it one night and never took again

The odd part is about a year later, I find myself doing things  and I don't know why.  It seems irrational.  Has anybody ever heard of this?

Hi, Murray.  It seems perhaps you mean that you are doing (similar?) (other?) odd things, but without having taken an agonist?

I hope you can find some help re: this.  I know how difficult it was last year when you dealt with the agonists, and it's clear you are looking for some help or ideas.

Share this post


Link to post
Share on other sites

It is difficult to be specific, but It seems I am not "healed" after the agonist.   It's as if it changed me.

Share this post


Link to post
Share on other sites

I can understand that you must be very concerned and are looking for help.  I think the suggestion that you check in the the "Ask the Doctor" section is a real good idea.

Do I recall correctly that after a little while after stopping the agonist last year(?), you felt back to yourself?

I'm going to find and send you by PM something that may be helpful to you to check into that may very possibly explain what is going on.   Is that okay with you?  I think it will be self explanatory when you receive it, but if not, please feel free to PM me, okay?  It may take me a little while to find it, but as soon as I do I'll PM it right to you.  It's an explanation of what is probably going on, and there is support available, Murray.  Hang in there.

Share this post


Link to post
Share on other sites

I don't know about agonists, but my best friend's wife was on SSRI's for a while (not sure how long, probably a couple years).  Dang near destroyed their marriage as the pills made her into a totally different person.  Once she got off them she mostly returned to the person she was before.  But for months, if not years after she'd have periods of the medicated person returning.  Sometimes for a moment, sometimes for a day or so.  And even when that stopped she still, according to my buddy, was never quite the same.

 

So, the agonists might well still be having an influence of some sort.  Either because they caused some permanent changes or there's some residual effect still lingering somehow.

Share this post


Link to post
Share on other sites

Hi Murray,

Without knowing any specifics it's difficult to comment but a couple of things come to mind.  You could be experiencing changes in behavior/personality because of disease progression.  Also, if you are taking levodopa it also has some of the impulsive side effects that the agonists are known for (take a close look at the drug side effects).  It could be that you are sensitive to that drug as well. 

I have gone through periods when I don't feel mentally together but they are usually when I have had days without a good sleep.  Are you sleeping well?

Hang in there!

Gardener

Share this post


Link to post
Share on other sites

I did contact my MDS.. Turns out she is leaving the VA practice soon and she is currently in surgery.  I was going to programmed with my DBS Friday, but that was cancelled.  So, I talked to her nurse; which shared notes my MDS did not share I am taking a lower dose of C/L and Amantadine, and I am experiencing improvement.  My thinking is clearer and so is my focus.  I am moving ok also.  I have been eating healthier and this may mean I need less C/L now.  Not sure.

Share this post


Link to post
Share on other sites
16 hours ago, LAD said:

I would talk to your pharmacist or post on the dr or pharmacist forum here

Yeah, my MDS' nurse knows a lot and is helpful.  So, I believe I have what I need to know. The VA pharmacy would just defer me to the doctor .

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×